MAUDE Adverse Event Report: INOGEN, INC. INOGEN ROVE 6 PORTABLE OXYGEN CONCENTRATOR

INOGEN, INC. INOGEN ROVE 6 PORTABLE OXYGEN CONCENTRATOR
Model Number IO-501
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code Dyspnea (1816)
Date of Event 02/20/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3: date of event is estimated.The inogen team attempted to contact the patient for further information three times with no response.The unit came in for system error and couldn't confirm complaint.Run the unit 24 hours -no errors pop up or record on the diagnostic page.The unit is working well and within specification.
 
Event or Problem Description
It was reported that the patient's device was not producing enough oxygen during their mother's funeral.The device displayed an error code and the patient stated they were having difficulty breathing.No additional information is available at this time as multiple attempts to contact the patient were unsuccessful.

Brand Name
INOGEN ROVE 6 PORTABLE OXYGEN CONCENTRATOR
Common Device Name
INOGEN ROVE 6 PORTABLE OXYGEN CONCENTRATOR
Manufacturer (Section D)
INOGEN, INC.
600 shiloh rd
plano TX 75074
Manufacturer (Section G)
INOGEN, INC.
600 shiloh rd
plano TX 75074
Manufacturer Contact
greg porter
600 shiloh rd
plano, TX 75074
MDR Report Key24639818
Report Number3004672275-2026-00047
Device Sequence Number18582155
Product Code CAW
UDI-Device Identifier00817131020513
UDI-Public(01)00817131020513
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K230052
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIO-501
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/09/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Initial Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/09/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown